Patient :Hello doctor
I have a acne problem from6 years i took many treatments they come and go right now i am using saslic DS face wash and istroin20,evion 400,and antoxid HC as prescribed by my doctor
And i also have oily skin and i am also having a hair loss problem from the last year please suggest for this problem
And what should i do of the acne
Thank you for contacting ask the doctor.
I can understand you suffering. Acne is a very common problem for the teenagers. Taking Isotretenoin would mean that you have tried every possible medications for the acne and only then has your doctor prescribed Isotretenoin. This medication is extremely strong. I would recommend washing your face at least 4 times a day. Keeping your skin protected from the sun and dust/pollution. Keeping your skin clean and healthy is essential and care must be taken. Since you have oily skin, You must not use creams rich in the oil.
Isotretenoin as I have mentioned earlier is extremely strong and has many side-effects. One of the side-effects is thinning of the hair and hair fall. I recommend a talk to your physician regarding the side-effect and he may adjust the dose or consider changing the medication depending on your medical history.
Hope this information was useful.
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.